# SDR CALA2025041103737

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 90,407 hours, 14,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Blowout Panel
- Condition: Missing
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  REF LOGPAGE 4431885, LEADING EDGE #4 SLAT INBOARD BLOWOUT PANEL FOUND MISSING. REATTCHED NEW BLOWOUT PANEL TO LEADING EDGE SLAT PANEL PER SRM 51-40-02.
